# SDR CALA2013101191963

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 50,263 hours, 6,059 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102153
- Part serial: 67
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECON COOL VLV LT PACK ECONOMY COOLING VLV NOT IN COMMANDED POSITION.  PERFORMED AIR ON TEST IAW FIM 21-52-811.  VLV RESETS AT BEGINNING OF TEST BUT FAILS DURING ECON VLV OPERATION.  IAW NEW VALVE  646-0029.  REPLACED VLV IAW AMM 21-52-31 NEED TO ACP LEAK & OPERATION CHECKED ITEM G MR21565 OFF - 37 & ON - 67. PERFORMED CTCS SYSTEMS TEST, FAULT STILL PRESENT.  REPLACED VLV, NO HELP.  NEED FURTHER TROUBLE SHOOTING.  REPLACED LT ECON COOL VLV IAW AMM 21-52-11, SYSTEM & OPERATIONS TEST PASSED.
